It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Birth Control Board Index
Pages: 1 2 Showing 21 - 36 of 36 for headaches with mirena. (0.006 seconds)


... I'll try to make a long story short. A year ago six weeks after having my third beautiful baby girl I had Mirena put in. ... (1 replies)
... i.e., birth control pills, Mirena. I had a Mirena for five years, and the ONLY thing good about it was no periods. ... (9 replies)
Seasonique?
Nov 13, 2007
... ut me on this until i could figure out if my insurance would cover it. i did some research and found a bunch of articles and blogs about the bad side effects of mirena and after more digging found that the hormone in mirena is the same as seasonique. i have felt very strange since being on it. ... (5 replies)

Birth control
Jul 30, 2005
... i have had mirena for two months and i've noticed that i frequently wake up with headaches now, although they are not bad and go away fairly quickly. you may want to talk to your doctor if your headaches are severe. ... (2 replies)
... ok. this might be a little drawn out, i tend to do that, so bear with me haha. ... (8 replies)
... It is a trade off for me and unfortunately i am unable to cope with either situation as it interferes with my home life and work life. Some days I can hardly bear to sit or walk or drive the car. ... (9 replies)
Help?
Jun 3, 2013
... The progestine only pill and the implant both have the very common side effect of causing a woman's period to stop completely. There is nothing physically wrong with you and if you pulled the implant today, eventually your period would come back. ... (1 replies)
IUD removal issues
Apr 15, 2008
... So I had my Mirena IUD removed about 1 month ago and over the last week and a half or so I have been experiencing alot of acne and headaches neither of which I have ever had a problem with.. Could this have anything to do with my IUD removal? ... (4 replies)
... all with different side effects. ... (12 replies)
... I have had the Mirena IUD for about a year and a half. I havn't had a problem with it until recently. I have been having some crazy mood swings. ... (0 replies)
... If it was the Mirena IUD, those are normal withdrawal side effects. It happens to a lot of women after stopping hormonal birth control. ... (5 replies)
... have been researching the minipill and it seems that even when taken correctly is is slightly less effective in preventing pregnancy. My dr has recommended the Mirena IUD. It is ok for people with migraines and very effective in pregnancy prevention. I am trying to find people who have it to see if they like it. ... (2 replies)
... the new 5 year implant. Does anyone have any experience with these two. I have until Sunday to decide which one I will go with. ... (5 replies)
Birth Control
Sep 30, 2004
... major problems so I had it removed. Then we went with the Mirena and I had problems with that as well. ... (6 replies)
... I don't really have much to add either. I've thought of trying the mirena IUD because I get migraine headaches on any hormonal birth control. ... (6 replies)
... o great on the pill. Of course, there is always the diaphram and the cervical cap, but I tell women that the IUD is a great choice. I recommend them to get the Mirena type with the additional hormones that prevent pregnancy. ... (16 replies)




Pages: 1 2

All times are GMT -7. The time now is 11:53 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!